# SDR RAAA98B1078

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 376-396
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED S6 INSPECTION PER CARD S6-51103, FOUND BS 376 TO 396 FUSELAGE SKIN INTERNAL DOUBLER CORRODED AT STR 20R TO 21R.  REPLACED DOUBLER PER SRM 51-30-2.  M-54 NR 520.
